Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 66, Pages 3565-3576

Precise lim sup behavior of probabilities of large deviations for sums of i.i.d. random variables

1Department of Mathematical Sciences, Lakehead University, Thunder Bay, ON, Canada
2Department of Statistics, University of Florida, Gainesville, FL 32611-8545, USA

Received 23 June 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Deli Li, and Andrew Rosalsky, “Some strong limit theorems for the largest entries of sample correlation matrices,” Annals of Applied Probability, vol. 16, no. 1, pp. 423–447, 2006. View at Publisher · View at Google Scholar
  • Hanna Döring, and Peter Eichelsbacher, “Moderate Deviations via Cumulants,” Journal of Theoretical Probability, vol. 26, no. 2, pp. 360–385, 2012. View at Publisher · View at Google Scholar
  • Si-Li Niu, and Jong-Il Baek, “Refinement of convergence rates for weighted sums of independent random variables,” Asian-European Journal of Mathematics, vol. 5, no. 1, 2012. View at Publisher · View at Google Scholar